Translator Disclaimer
2005 Nullification functors and the homotopy type of the classifying space for proper bundles
Ramon J Flores
Algebr. Geom. Topol. 5(3): 1141-1172 (2005). DOI: 10.2140/agt.2005.5.1141

Abstract

Let G be a discrete group for which the classifying space for proper G–actions is finite-dimensional. We find a space W such that for any such G, the classifying space  B¯G for proper G–bundles has the homotopy type of the W–nullification of  BG. We use this to deduce some results concerning  B¯G and in some cases where there is a good model for  B¯G we obtain information about the  Bp–nullification of  BG.

Citation

Download Citation

Ramon J Flores. "Nullification functors and the homotopy type of the classifying space for proper bundles." Algebr. Geom. Topol. 5 (3) 1141 - 1172, 2005. https://doi.org/10.2140/agt.2005.5.1141

Information

Received: 25 November 2004; Revised: 27 August 2005; Accepted: 29 August 2005; Published: 2005
First available in Project Euclid: 20 December 2017

zbMATH: 1092.55012
MathSciNet: MR2171806
Digital Object Identifier: 10.2140/agt.2005.5.1141

Subjects:
Primary: 55P20
Secondary: 55P60

Rights: Copyright © 2005 Mathematical Sciences Publishers

JOURNAL ARTICLE
32 PAGES


SHARE
Vol.5 • No. 3 • 2005
MSP
Back to Top